MathSciNet Relay Station
MathSciNet bibliographic data
MR1334660 (96h:14077) 14Q05 (14H40 14H45)
Huang, Ming-Deh; Ierardi, Doug Efficient algorithms for the Riemann-Roch problem and for addition in the Jacobian of a curve. J. Symbolic Comput. 18 (1994), no. 6, 519–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement